# SDR WTAA970185

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: 12016900008
- Condition: Not Secured
- Location: Lt Wing
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LAX - FUEL SERVICE PANEL DOOR OPEN ON TAKEOFF ROLL.  TAKEOFF ABORTED.  MAINTENANCE INSPECTED FUEL DOOR.  NO DEFECTS NOTED.  RESECURED PANEL CLOSED.  AIRCRAFT RETURNED TO SERVICE.  (X)
